# SDR N6WA2022030303

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N557GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10077
- Aircraft time: 43,212 hours, 32,426 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENY DOOR CAUTION MSG. DEFERRED LH EMERG OVERWING DOOR INDICATION ON OCN 70077175 PER MEL 52-70-03. CAT C. AUTH BY MXC
